# SDR SWAA2012120310092

- Difficulty date: November 29, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 18,718 hours, 11,033 cycles
- Engine: Ge CFM567B24
- Engine time: 18,717 hours, 11,033 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24G22
- Part serial: 894914
- Condition: Failed
- Location: Left
- Stage of operation: UK
- How discovered: O
- Nature of condition: R, M, J
- Precautionary procedure: E, A

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY.   NR 1 ENGINE SURGE BOTH ENGINES WITH AUTO THROTTLES ENGAGE ENGINE OVER SPEED & OVER TEMP.  REMOVED AND REPLACED NR 1 ENGINE PER MT.
